Yann Bugeaud - Effective irrationality measures for quotients of logarithms of rational numbers

hrj:1359 - Hardy-Ramanujan Journal, January 1, 2015, Volume 38 - 2015 - https://doi.org/10.46298/hrj.2015.1359
Effective irrationality measures for quotients of logarithms of rational numbers

Authors: Yann Bugeaud

    We establish uniform irrationality measures for the quotients of the logarithms of two rational numbers which are very close to 1. Our proof is based on a refinement in the theory of linear forms in logarithms which goes back to a paper of Shorey.


    Volume: Volume 38 - 2015
    Published on: January 1, 2015
    Imported on: January 14, 2016
    Keywords: Linear forms in logarithms,Baker's theory,irrationality measure ,2010 Mathematics Subject Classification 11J82, 11J86,[MATH] Mathematics [math]

    Share

    Consultation statistics

    This page has been seen 380 times.
    This article's PDF has been downloaded 319 times.